# SDR UALA2009091602932

- Difficulty date: September 16, 2009
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 41,952 hours, 16,395 cycles
- Engine: Iae V2522A5
- Engine time: 24,827 hours, 902 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BIRD STRIKE, RTFL.  ON CLIMBOUT, ABOUT 800FT, CREW HEARD A LOUD BANG FOLLOWED BY A BAD ODOR AND MILD ACFT VIBRATION. ACFT HAD A BIRD STRIKE ON THE LT SIDE NR 1 ENGINE.  ALL INDICATIONS WERE NORMAL. NO CABIN PREP AND CREW MADE A NORMAL LANDING.  NR 1 ENG, ACCOMPLISH BIRD STRIKE BOROSCOPE ON ACCOUNT OF EVIDENCE OF STRIKE IN INLET.  NR 1 ENG, 2 FAN BLADES FAILED TRANSIENT, ACOUSTICAL, PROPAGATION TEST, BLADES MARKED, REPAIR AS NECESSARY. LP COMPRESSOR BLADES AND FILLERS REMOVED. AT REMOVAL OF LP COMPRESSOR BLADES AND FILLERS FOUND 2 FILLERS ON EITHER SIDE OF BLADE LOCATION NR 2 BENT AND CRACKED.  ALL BLADE NRS AND WEIGHTS RECORDED AND SENT TO ENG CONTROLLER WAITING FOR NEW BLADE CONFIGURATION.  REPLACED BLADES & FILLERS. RAN NG FOR VIB CHECK,  HAD 2.4 AT 1.25 EPR, AT 85 PERCENT N1 HAD 1.2 VIB. RAN CHECK TWICE.  ACFT RELEASED BACK TO SERVICE.
